# SDR CA190516015

- Difficulty date: May 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Engine: Pwa PT6A50
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Planetary Gear
- Part number: 3032267CL11
- Condition: Failed
- Location: Reduction G/B
- Part time: 9,989 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

(CAN) ENGINE SENT TO STANDARDAERO AFTER THE OPERATOR REPORTED AN IN-FLIGHT SHUT DOWN WITH METAL IN OIL. THIS REPORT IS ISSUED TO DISCUSS THE INVESTIGATION AND TEARDOWN FINDINGS. IN ADDITION THE CUSTOMER ELECTED TO OVERHAUL THE ENGINE DURING THIS SHOP VISIT.  SEE ATTACHED EIR PT6A 2019-067(-) (TC# 20190516015)
